arrow
Volume 10, Number 2
Previous Issue Next Issue

Ren-Cang Li

J. Comp. Math., 10 (1992), pp. 97-111.

Preview Full PDF 1587 17979 Abstract

Xiang Wang & Zhen Sha

J. Comp. Math., 10 (1992), pp. 112-128

Preview Full PDF 1570 18027 Abstract

Ping-Qi Pan

J. Comp. Math., 10 (1992), pp. 129-146.

Preview Full PDF 1582 18042 Abstract

Li-Qing Zhang

J. Comp. Math., 10 (1992), pp. 147-154.

Preview Full PDF 1627 18377 Abstract

Yu-Hua Wu & Hua-Mo Wu

J. Comp. Math., 10 (1992), pp. 155-166.

Preview Full PDF 1578 18085 Abstract

Jin-Sheng Jiang & Xiao-Liang Cheng

J. Comp. Math., 10 (1992), pp. 167-170.

Preview Full PDF 1621 18445 Abstract

Shu-Fang Xu

J. Comp. Math., 10 (1992), pp. 171-180.

Preview Full PDF 3467 18273 Abstract

Guo-Liang Xu

J. Comp. Math., 10 (1992), pp. 181-193.

Preview Full PDF 1624 18188 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard